The Collection of
Computer Science Bibliographies

Bibliography of the Bulletin canadien de mathématiques = Canadian Mathematical Bulletin

[   About   |  Browse   |   Statistics   ]

Number of references:4332Last update:March 22, 2018
Number of online publications:4332Supported:yes
Most recent reference:December 2017 Info:Version 2.33"m

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Nelson H. F. Beebe <beebe @ math . utah . edu> (email mangled to prevent spamming)
Center for Scientific Computing
University of Utah
Department of Mathematics, 110 LCB
155 S 1400 E RM 233
Salt Lake City, UT 84112-0090
This is a bibliography of the Bulletin canadien de mathématiques = Canadian Mathematical Bulletin (CODEN CMBUA9, ISSN 0008-4395), published by the Canadian Mathematical Society = Société canadienne de mathématiques.
bibliography, BibTeX, Bulletin canadien de mathématiques, Canadian Mathematical Bulletin
Author Comments:
Publication began with Volume 1, Number 1, in 1958. The journal was published irregularly from 1958 to 1969, and since then, appears quarterly.
Articles may be published in either English or French, and English abstracts are provided for articles in French.
The journal has a World-Wide Web site at
with publication data starting with volume 40 (1997). Electronic full text of articles is available to qualified subscribers, and for older issues, to anyone.
For entries since 1990, entries in this bibliography are prepared automatically by a computer program that converts the journal metadata from the journal's Editorial Office to BibTeX form, ensuring that the entries exactly match the published articles.

Browsing the bibliography

Bibliographic Statistics

author(4332), bibdate(4332), coden(4332), issn(4332), issn-l(4332), journal(4332), journal-url(4332), month(4332), number(4332), pages(4332), title(4332), volume(4332), year(4332), acknowledgement(4327), doi(4326), doi-url(4326), fjournal(4104), abstract(553), mrclass(437), mrnumber(380), mrnumber-url(380), mrreviewer(323), language(112), xxpages(107), note(84), ams-subject-primary(57), journalabbrev(57), refnum(57), keywords(23), ams-subject-secondary(22), url(6), xxnote(4), remark(2), xxtitle(1), zmclass(1), zmnumber(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!